# SDR HNAA2021102600524

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 38,043 hours, 34,241 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  699     36-11  2600211  23OCT21  PHL  CLOSE
      BLEED 2 OVERTEMP DISPLAYED ON EICAS.

FACT  23OCT21  16:02  PHL
            R+R E2 AIR VAILVE FILTER IAW AMM EMB 145 36-11-03, R+R E2 HSV FILTER IAW AMM EMB 145 36-11-02.  OPS CHECK IAW AMB AMM 145 36-00-00-700-803A.  OPS CHECK GOOD AT THIS TIME.  OK FOR SERVICE
